VOL. 25 · NO. 6 | December, 2021
Ethan Y. H. Li, Grace M. X. Li, David G. L. Wang, Arthur L. B. Yang
Taiwanese J. Math. 25 (6), 1089-1111, (December, 2021) DOI: 10.11650/tjm/210703 Open Access
KEYWORDS: twinning operation, chromatic symmetric functions, $e$-positivity, $s$-positivity, tadpole graphs, chromatic symmetric functions in non-commuting variables, 05E05, 05C15
Kittikorn Nakprasit, Pongpat Sittitrai
Taiwanese J. Math. 25 (6), 1113-1135, (December, 2021) DOI: 10.11650/tjm/210701 Open Access
KEYWORDS: list coloring, 4-choosable, Planar graphs, discharging method, 05C10, 05C15
Di Han, Zhefeng Xu, Yuan Yi, Tianping Zhang
Taiwanese J. Math. 25 (6), 1137-1157, (December, 2021) DOI: 10.11650/tjm/210705 Open Access
KEYWORDS: D. H. Lehmer problem, Kloosterman sums, Asymptotic formula, 11L07, 11L05
Cao Huy Linh, Ton That Quoc Tan
Taiwanese J. Math. 25 (6), 1159-1172, (December, 2021) DOI: 10.11650/tjm/210602 Open Access
KEYWORDS: Hilbert coefficients, the depth of associated graded rings, parameter ideals, Castelnuovo–Mumford regularity, postulation number, 13D45, 13D07, 14B15
Hsian-Yang Chen, Ching Hung Lam
Taiwanese J. Math. 25 (6), 1173-1185, (December, 2021) DOI: 10.11650/tjm/210502 Open Access
KEYWORDS: lattice vertex operator algebra, automorphism group, 17B69
Nguyen Van Thin
Taiwanese J. Math. 25 (6), 1187-1223, (December, 2021) DOI: 10.11650/tjm/210603 Open Access
KEYWORDS: Integrodifferential operators, variable-order fractional Laplacian, Mountain pass theorem, Fountain Theorem, genus theory, 35A15, 35J60, 35R11, 35S15
Lei Liu, Xiaomin Zhou, Xiaoyao Zhou
Taiwanese J. Math. 25 (6), 1225-1239, (December, 2021) DOI: 10.11650/tjm/210704 Open Access
KEYWORDS: entropy dimension, preimage entropy, $s$-preimage entropy, preimage entropy dimension, 54H20‎, 37B20
Jing Zhang
Taiwanese J. Math. 25 (6), 1241-1260, (December, 2021) DOI: 10.11650/tjm/210801 Open Access
KEYWORDS: active germ, analytic hypersurface, analytic structure sheaf, Cěch cohomology, Stein space, 32E10, 14A15, 14C20
Fangxia Lu
Taiwanese J. Math. 25 (6), 1261-1303, (December, 2021) DOI: 10.11650/tjm/210601 Open Access
KEYWORDS: exponential stable behavior, impulsive partial stochastic differential equations, weighted pseudo almost periodic in distribution, Lévy noise, fixed point, 34A37, 60H10, 35B15, 34K50
Back to Top